# SDR USAA2011011090140

- Difficulty date: January 7, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 34,690 hours, 12,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 711 - LAX - EEL - EMERGENCY LIGHT COVER AT 9C FELL OFF.  MAINTENANCE INSTALLED LIGHT LENS.
